Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 91, Number 333
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

$hp$-version discontinuous Galerkin methods on essentially arbitrarily-shaped elements
Andrea Cangiani, Zhaonan Dong and Emmanuil H. Georgoulis HTML | PDF
Math. Comp. 91 (2022), 1-35
Stable broken ${\boldsymbol H}(\boldsymbol {\operatorname {curl}})$ polynomial extensions and $p$-robust a posteriori error estimates by broken patchwise equilibration for the curl–curl problem
T. Chaumont-Frelet, A. Ern and M. Vohralík HTML | PDF
Math. Comp. 91 (2022), 37-74
Asymptotic expansions of eigenvalues by both the Crouzeix–Raviart and enriched Crouzeix–Raviart elements
Jun Hu and Limin Ma HTML | PDF
Math. Comp. 91 (2022), 75-109
Two-scale methods for convex envelopes
Wenbo Li and Ricardo H. Nochetto HTML | PDF
Math. Comp. 91 (2022), 111-139
New SAV-pressure correction methods for the Navier-Stokes equations: stability and error analysis
Xiaoli Li, Jie Shen and Zhengguang Liu HTML | PDF
Math. Comp. 91 (2022), 141-167
Error estimates at low regularity of splitting schemes for NLS
Alexander Ostermann, Frédéric Rousset and Katharina Schratz HTML | PDF
Math. Comp. 91 (2022), 169-182
Multilevel decompositions and norms for negative order Sobolev spaces
Thomas Führer HTML | PDF
Math. Comp. 91 (2022), 183-218
Isotropic non-Lipschitz regularization for sparse representations of random fields on the sphere
Chao Li and Xiaojun Chen HTML | PDF
Math. Comp. 91 (2022), 219-243
On an inverse problem of nonlinear imaging with fractional damping
Barbara Kaltenbacher and William Rundell HTML | PDF
Math. Comp. 91 (2022), 245-276
Counting zeros of Dedekind zeta functions
Elchin Hasanalizade, Quanli Shen and Peng-Jie Wong HTML | PDF
Math. Comp. 91 (2022), 277-293
Class numbers and representations by ternary quadratic forms with congruence conditions
Kathrin Bringmann and Ben Kane HTML | PDF
Math. Comp. 91 (2022), 295-329
An approach for computing generators of class fields of imaginary quadratic number fields using the Schwarzian derivative
Jay Jorgenson, Lejla Smajlović and Holger Then HTML | PDF
Math. Comp. 91 (2022), 331-379
Constructing abelian extensions with prescribed norms
Christopher Frei and Rodolphe Richard HTML | PDF
Math. Comp. 91 (2022), 381-399
Spanning the isogeny class of a power of an elliptic curve
Markus Kirschmer, Fabien Narbonne, Christophe Ritzenthaler and Damien Robert HTML | PDF
Math. Comp. 91 (2022), 401-449
An algorithmic approach to Chevalley’s Theorem on images of rational morphisms between affine varieties
Mohamed Barakat and Markus Lange-Hegermann HTML | PDF
Math. Comp. 91 (2022), 451-490
Dual linear programming bounds for sphere packing via modular forms
Henry Cohn and Nicholas Triantafillou HTML | PDF
Math. Comp. 91 (2022), 491-508